# SDR AALA20020445

- Difficulty date: April 10, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING AFT OF SEAT 7D DIM.  REPLACED AFT EMERGENCY EXIT PATH LIGHTING ASSEMBLY AT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
